# SDR IXXA08SMN086S

- Difficulty date: February 15, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT FUSELAGE TAIL SECTION PLATING CRACKED AT STATION FS 1766.000 TO STATION 1781.000 LONGERON10 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER, AND INTERNAL FINGER DOUBLER, AND FILLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-11, SRM 51-1-20D, SRM 51-3-1, SRM 53-2-1 FIGURE 7 SHEETS 1, 4, 5, SRM 51-1-21, SRM 53-2-1 FIGURE 7 SHEETS 1, 4, 5, 53-5-1 FIGURE 1 ITEM "A", AND SRM 51-1-8B.
